Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have cervical dystonia. Prescribed Pacitane and Liofen. Can we take Syndopa together with Pacitane and Liofel?

User rating for this question
Very Good
Answered by

Practicing since : 1974
Answered : 125 Questions
Hi Doctor, My Mother aged about 53 yrs, is suffering from Cervical Dystonia (Spasmodic Torticollis). Neck has moved to the extreme right hand side shoulder. Checked with a Doctor in India. Dr has Prescribed t.Pacitane, Liofen XL, T.Petril & T.Mobizox. One Online study has revealed good effects of Levodopa & Carbidopa ( Syndopa Plus) in torticollis cases. Can we consume syndopa plus tablet along with t.Pacitane, Liofen XL, T.Petril & T.Mobizox ? Any side effects or danger ? Also Dr has advised for Botox Injection, 200 units. Botox upto 200 units we have taken before, but no good signs. How do we go about ? Thank you, Mrs XXXXXXX
Posted Sat, 11 Aug 2012 in Medicines and Side Effects
Answered by Dr. Pratap Sanchetee 23 minutes later
Good Morning Mrs XXXXXXX

Thanks for posting your query on XXXXXXX

Cervical dystonia is difficult to treat and one can have a trial with various drugs, some of which are already being given to your mother. Dosage can be titrated by treating doctor and usually higher dosages do provide some relief.

L-dopa (syndopa plus) do provide relief in some cases and those with dopa responsive dystonia. Yes, it can be taken with other drugs you mentioned. However the use needs to be monitored by your doctor as with other medications.

A repeat of botox is also suggested for additional benefits.

In all, the condition can be managed with adequate medication with close monitoring by a physician / neurologist.

Hope this answers your query. Let me know if you have any other queries.

Dr. Pratap
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor